Non-Synthetic Thyroid because of drug induced lupus
Is there a non-synthetic thyroid hormone that can be used instead of all the synthetics such as Levothyroid and Synthroid? I had my thyroid remove 20 years ago and now my meds cause me to have Drug Induced Lupus.
I've never heard of drug induced lupus, so you should probably give us more information, since we aren't a lupus forum..
I have no idea how thyroid med could cause lupus (I don't think it can), but I do know that some thyroid diseases and lupus are autoimmune. Once you have one auto-immune disease, the chances of getting another are much greater.
We need a lot more information.. what are your current thyroid hormone levels? Please provide results, with reference ranges...
My mom developed drgu induced lupus from Thyroid meds (but the ones for Hyper) They wanted her to do RAI, but she refused treatment and stopped the pills choosing to live with the condition. Over time it balanced out with menopause. so now her thyroid hormones are normal ranges.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.